# SDR CAL960362

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: E/E Compartment
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH LONG GOUGE IN WEB OF E AND E COMPARTMENT AT LT SIDE OF DOORWAY CUT-OUT.  THE WEB WAS REMOVED.  A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 53-10-2 AND SRM 51-30-2.  (X)
